Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diabetic, on gemer, been vomiting, taken gluconorm. How to control levels?

my mother is 53 she is diabetic since last 15 yrs as of now her fasting if 185 and pp 300. last night for first time she took new medicine gemer 1 . after 6 yrs she vomitted entire tablet and tablets as wel. same has happend prior with tablet gluconorm g4 forte (which she took for a week). Please help , what to do ? how to control her sugar?
Asked On : Sun, 27 Jan 2013
Answers:  3 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response
Aug 2012
Hi Shruti.

Your mother seems to have intolerance to metformin- the drug in the tablets Gemer or Gluconorm G 4 forte. Hence the vomitting is happening.
For change in her medication, you need to tell me if your mother is overweight, if she or anybody in her family side have heart disease, if she has any complications related to diabetes, if she is aware of hypoglycemia when she gets it, if she has any known gastritis.
If you can take her to a nearby physician he/ she should help you in changing the medications and also in putting her on temporary insulin treatment just for the sake of high sugar readings and intolerance to oral drugs.
Make sure to show her to a good physician without delay as she has very high sugars. Take care and all the best.
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome to HCM,
You said she is diabetic for 15 years that means she started vomiting recently after taking tablet for this you should know cause for vomiting.
In her case there are many possible causes like complication diabetic keto acidosis, Renal failure,acid peptic disorder,diabetic gastroparesis, Hepatitis etc,so please visit your Physician /Endocrinologist to get examined and if required investigated fro vomiting if it is for short duration it can be treated and if cause is like kidney failure then treatment is to be planned accordingly.
If it is drug related it can always be changed and if required insulin can be given to control her blood sugar level.
I hope nothing serious is there and she recovers fast.
Please take care
Good Luck
Answered: Mon, 28 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Azhar's  Response
There is nothing to worry about sugar can be controlled.
Let her use a comibination of Tab. Glucophage 500 mg thrice a day with the combination of Tab. Getryl 02 mg in the morning and regularly check his fasting and post prandial sugar levels. If the sugar level is decreased to a level of less than 126 fasting and random less than 200 than decrease the dose of amryl to 1 mg and Glucophage 500 mg twice daily.

Council her to avoid sugar in the diet and regular exercise to keep the sugar level within control.

I hope I am sucessful in solving your query If you have further you can ask me.
Take care
Dr. Azhar Sattar
Answered: Sun, 27 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor